Someone Tell Me If This Going To End. Paxil Withdrawal.

1 Reply Updated


Conversation Starter


Dew Says:
 
Hello! When I was a teenager, around 15 years old I started experienced Body Dysmorphic Disorder and depression. My parents took me to a psychologist an a psychiatrist and they put me on Paxil 20mg. At 24 I was doing ok and I decided to stop taking it. I started lowering the dose 5mg by 5 till I stopped. I was happy cause the withdrawal symptoms were not as bad as I thought they were gonna be. The first weeks I experienced the brain zaps, nausea and headaches but I was prepared. After 2 months I was almost fine and I was proud I was out of it but boom...I'm on my 5th month without paxil and everything came back. I feel very anxious. I wake up in every single day with upset stomach and diarrhea, I'm loosing weight. I feel I'm worthless and nothing seems fun to me anymore. My BDD is torturing me and its killing my music career. I'm sad my boyfriend has to see me this way and he's getting depressed too. I feel so guilty... I'm trying everything, exercise, hobbies, diet changes but nothing has helped me completely. I'm so scared of time, I feel old and unable to escape from this. My dreams are going to end if I continue like this and the pressure its too much. Can someone help?

Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:

1
Verwon Says:
 
Hello, Dew! How are you?

I don't think those are still Paxil withdrawal symptoms, it seems to be your BDD and it's likely that you shouldn't have come off of the medication, yet.

It's a mistake that many people make, they feel better, so they think they can stop the medication, but what they don't realize is that it is the medication that was making them feel better.

You should consult your doctor as you may need to go back on a medication. The FDA lists its typical side effects as possibly including nausea, dizziness, headache and weight changes.

There is no shame in having to take a medication like this, many people have to take them for life, due to chemical imbalances in their brain that can't be fixed. Many others have to rely on medications to control other chronic health conditions, such as diabetes, high blood pressure or a cardiac condition and taking a medication for depression, anxiety, BDD or etc. is no different.

Is there anything else I can help with?

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Viewing page 1 of 1     Reply


Possibly Related Threads:

Can Anyone Tell Me What Their Withdrawal Symptoms Were From Coming Off Lexamil Ive been off Lexamil since last Friday and have been having horrible dizzy spells, pins and needles in face and hands, n... 1 reply
Can someone tell me what this pill is? Small blue pill. Number 5 on one side and two letter N's with a line between on the other side. What is it?...
can someone tell me what this capusle w 118 i have found a capsule and on it has imprinted W&L 118...
Can someone please tell me what this pill It is round and yellow with a D or ⊃ on it with an N inside. If you flip it, it could also be a ∩ with a Z i...
Could someone please tell me what this is? Large white tablet with speckles and just C imprinted...
Going From Fent Patch to Dilaudid in Pain Pump-Withdrawal? My doctors don't seem to think there's much withdrawal if there is med in the pump. I know the change in med wil... 8 replies
Can insomnia cause Paxil withdrawal symptoms? i'e been on Paxil (20 mg)for about 2 years to calm menopausal hot flushes. It's worked like a charm, and given m... 1 reply
What Are The best Medications To Take If Having Withdrawals From OxyContin? I've been prescribed a large dose of OxyContin, 360 mgs. per day, + 180 mgs. of Roxycodone per day. Both have been u... 14 replies
Is Serotonin Syndrome A Possibility If You Abruptly Quit Taking Neurontin I Suffered Abrupt Withdrawal By Doctor From Amitriptylene And Almost Died I ran out of neurontin after slow response from mail order drug company. I had serotonin syndrome after abrupt withdrawa... 4 replies
Is this Lexapro withdrawal ? Horrific ! Hello all :) I have been desperately searching for information & reassurance as to why I am experiencing such a nigh... 5 replies


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 30 October 2015.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.